# SDR DALA2019050602877

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,460 hours, 22,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1060915) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE BEAM LOC AT LEVEL BS967 AND BTW LBL 5 TO RBL 5 AT AFT GALLEY AREA DUE TO FABRICATED REPAIR. PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE BEAM BS 967 AND BTW LBL 10 RBL 10 AT AFT GALLEY AREA AS PER PRI 576578-14 REVISIONS 0,1,2,3 AND 4 AND AS PER ER/A N.576578-14 REVISION ORIGINAL.
